MathSciNet Relay Station
MathSciNet bibliographic data
MR2489058 92D30 (93C10)
Zhang, Yue; Zhang, Qing Ling; Zhao, Li Chun Tracking control of a chaotic SIR epidemic model. (Chinese) J. Biomath. 23 (2008), no. 3, 457–462.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement